# SDR QXEA2009112300988

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - NACELLE PANEL 414AR HAS A CRACKED INTERNAL RIB, LOWER AFT END OF PANEL.   REMOVED DAMAGED RIB FROM PANEL, AND INSTALLED NEW RIB FROM STOCK IAW SRM 51-42-05.
